| Catalog Number |
ASK-01618-PH |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "[shortly after insertion] its waveform was dampening.It is now a flat non existent waveform.It is as well in a femoral artery.It is still in so we can at least get blood off of it." no injury or consequence reported.No medical intervention required.Patient condition reported as "fine.".
Additional Manufacturer Narrative
Qn# (b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description